The Faithful Linear Representations of Least Degree of Sn and An over a Field of Odd Characteristics.
Mathematische Zeitschrift, Tome 154 (1977), pp. 103-114
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1977__154_172514,
author = {Ascher Wagner},
title = {The {Faithful} {Linear} {Representations} of {Least} {Degree} of {Sn} and {An} over a {Field} of {Odd} {Characteristics.}},
journal = {Mathematische Zeitschrift},
pages = {103--114},
year = {1977},
volume = {154},
zbl = {0336.20008},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__154_172514/}
}
Ascher Wagner. The Faithful Linear Representations of Least Degree of Sn and An over a Field of Odd Characteristics.. Mathematische Zeitschrift, Tome 154 (1977), pp. 103-114. http://geodesic.mathdoc.fr/item/MZ_1977__154_172514/